| Model Number |
ENBF2816C166E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of unknown size abdominal aortic aneurysm.It was reported that a ct approximately eight years showed the patient had a type ia endoleak.A endurant cuff etcf2828c49e was implanted to treat the endoleak.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported and the patient is being monitored.